# SDR 99ZZZX4077

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144CF
- Make and model: Bell 222U
- Aircraft serial: 47535
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Battery Tray
- Part time: 200 hours
- Component: Concordebatt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR LIGHT CAME ON.  PILOT ABORTED FLIGHT AND LANDED AT NEAREST AIRPORT.  TECHNICIAN IDENTIFIED WHAT APPEARED TO BE A SHORTED LEAD ACID BATTERY.  BATTERY WAS REPLACED AND NO DEFECTS NOTED AT THIS TIME.
